Facebook Pixel
EmpowHER Guest

Sex issue

By Anonymous October 20, 2016 - 12:41am
Rate This

Hi I had unproctected sex with my boyfriend he said he didn't cm in me that it was my cm stil yet I took postinor,I took the two pills at a time I saw my period a week after it was regular but after that month it became irregular my last period lasted for three days and I spotted does it mean am pregnant ?am scared

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!